My husband is on it and it has done wonders for him and his mood, so I don 't want him to stop taking it... but he's not able to ejaculate at all anymore which is no good for either of us... so can anything be done?
14 Sep 2009
Sexual side effect are common with anti-depressants. You have two options, change medications or sometimes after a period of time your body gets used to it and things return to normal. Also, a lower dose may work plus solve this issue. Regardless, you should talk with physician. Be careful with anti-depressants. I have had no positive effects from them. I am glad they are working. Placebo effect or long term cure?
best of luck dave
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
He gets an erection okay, but he is unable to come... even after hours of stimulation, oral sex, and intercourse. We desperately want a baby, but we ...
2 answers • 30 Jul 2010
My husband had shoulder surgery one week ago and is very frustrated with his inability to ejaculate the last 2 days. He is also taking Dopamine.
1 answer • 7 Sep 2010
I have been on cymbalta for years and have just accepted the side effects: the inability to have an orgasm and sleeping way too much. I finally ...
3 answers • 21 Jan 2011
My boyfriend has been on 20mgs a day of Paxil for approximately 4 weeks and has not been able to ejaculate. This is obviously bothering both of us. ...
3 answers • 11 Aug 2011
I seem to tolerate the drug ok except for the pacing and inability to concentrate for very long. I am taking 400mg daily
1 answer • 9 May 2013